dawn Posted May 3, 2006 Report Share Posted May 3, 2006 Hi,I have been on prozac, effexor and lexapro in the past. They didn't seem to do anything but I did gain 40#.My doctor insisted last week that I go on an SSRI because of my depression. I tried cymbalta for a week but mypupils dilated and wouldn't constrict with light so I had to wear sunglasses and I also got bad stomach pains. So, yesterday I started Celexa(it's nice because you can break the tablets in half). He wants me on 20mg, I started on 5 mg yesterday.I have a stomachache and feel jittery. I know these side effects will go away because they did with prozac andeffexor. I need you to tell me the side effects will go away and it will be worth it.I feel so hyper now I just want it out of my system. Any encouragment is appreciated.Dawn Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.